# SDR DALA2018072304627

- Difficulty date: July 18, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,490 hours, 34,721 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 AND R1 DOOR SLIDE ARMED LIGHTS ONE LED INOP IN EACH MODULE. INSTALLED 2 NEW SLIDE ARMED LIGHT MODULES OPS CK OK REF SPPM 20-84.
